# SDR USAA2014111900007

- Difficulty date: November 17, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 66,242 hours, 25,619 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480014
- Part serial: G8069
- Condition: Delaminated
- Location: Cockpit
- Part time: 10,877 hours, 3,163 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLEASE INSPECT FIRST OFFICERS FWD WINDOW FOR DELAMINATION.  REMOVED FIRST OFFICERS WINDSHIELD IAW AMM 56-11-01-004-001.  INSTALLED WINDSHIELD IAW AMM 56-11-01-424-015.
